# SDR YENA20110327226

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 2,174 hours, 1,320 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450801
- Part serial: 1004B148
- Condition: Failed
- Location: Weather Radar
- Part time: 2,174 hours, 1,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 440 MCO-BOS, CREW DECLARED EMERGENCY AND AIRCRAFT RETURN TO MCO DUE TO LOUD VIBRATION/THUMPING BANGING NOISE UNDER COCKPIT FEET AREA EVERY 10-15 SECONDS.  SPOILERS SHOWED ARMED IN FLIGHT, NO OTHER INDICATION SPEED BRAKE INDICATION ON.  TROUBLESHOOT AND FOUND WX RADAR RECEIVER / TRANSMITTER MAKING A THUMPING SOUND EVERYTIME IT MOVE TO THE LEFT.  REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW 34-42-01.  OPS CHECK GOOD, NO DEFECTS NOTED, NO FURTHER THUMPING SOUND HEARD.
